The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 15 NO.2 / (1992))
3-Dimensional Space-Like Submanifolds with Parallel Mean Curvature Vector of an Indefinite Space Form
Soon Meen Choi,
Pages. 279-295
Abstract
Contents 1. Introduction
2. Preliminaries
3. Pseudo-umbilic submanifolds
4. 3-dimensional space-like submanifolds
5. Proof of theorem 2
Key words indefinite space forms, space-like submanifolds, mean curvature vectors, pseudo-umbilic, isoparametric submanifolds
Mathmatical Subject Classification